# SDR SWIA201436839

- Difficulty date: February 27, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,830 hours, 46,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON A ANGLE AFT OF LAV DUMP VALVE APPROX FRAME 38.  C-CHECK,  REPLACED ANGLE IAW SRM.
